Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 36, Number 4

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Properties of functions $f(x,y)$ of bounded variation
C. Raymond Adams and James A. Clarkson.
Trans. Amer. Math. Soc. 36 (1934), 711-730
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501762
A new method for Waring theorems with polynomial summands
L. E. Dickson.
Trans. Amer. Math. Soc. 36 (1934), 731-748
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501763
Derived numbers with respect to functions of bounded variation
R. L. Jeffery.
Trans. Amer. Math. Soc. 36 (1934), 749-758
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501764
Probability and statistics
J. L. Doob.
Trans. Amer. Math. Soc. 36 (1934), 759-775
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501765
Metabelian groups of order $p^{n+m}$ with commutator subgroups of order $p^{m}$
H. R. Brahana.
Trans. Amer. Math. Soc. 36 (1934), 776-792
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501766
Sufficient conditions for the problem of Bolza in the calculus of variations
Magnus R. Hestenes.
Trans. Amer. Math. Soc. 36 (1934), 793-818
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501767
Groups in which the squares of the elements are a dihedral subgroup
G. A. Miller.
Trans. Amer. Math. Soc. 36 (1934), 819-825
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501768
A projective generalization of metrically defined associate surfaces
M. L. MacQueen.
Trans. Amer. Math. Soc. 36 (1934), 826-840
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501769
On the power series for elliptic functions
E. T. Bell.
Trans. Amer. Math. Soc. 36 (1934), 841-852
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501770
Some inequalities for non-uniformly bounded ortho-normal polynomials
M. F. Rosskopf.
Trans. Amer. Math. Soc. 36 (1934), 853-867
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501771
On bounded linear functional operations
T. H. Hildebrandt.
Trans. Amer. Math. Soc. 36 (1934), 868-875
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501772
A set of four postulates for Boolean algebra in terms of the “implicative” operation
B. A. Bernstein.
Trans. Amer. Math. Soc. 36 (1934), 876-884
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501773
On normal Kummer fields over a non-modular field
A. Adrian Albert.
Trans. Amer. Math. Soc. 36 (1934), 885-892
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501774
Correction to a paper on the Whitehead-Huntington postulates: “The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic” [Trans. Amer. Math. Soc. 35 (1933), no. 4, 940–948; 1501726]
A. H. Diamond.
Trans. Amer. Math. Soc. 36 (1934), 893
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1501775